Discussions By Condition: Eye conditions

Cloudy in one eye

Posted In: Eye conditions 0 Replies
  • Posted By: Anonymous
  • August 19, 2007
  • 02:55 PM

I was using a lotion called Nutracort (prescription based hydrocortisone) for a while on my face and when we traveled to another city for vacation I pulled out the Nutracort and it was pressurized from travel. When I opened the lid a little bit popped out of the tube and went in my right eye. I really did not think much of it at the time. This was 2 months ago. I noticed my eye was getting cloudy on the way home. I had actually forgotten about the incident because it happened so fast and when I returned home i went the eye doctor. At the time I could not remember what had actually happened believe it or not. I was a bit confused as to what it could be. The optomitrist looked at my eye closely and said he saw something over my eye like a coating blew across my eye. He prescribed me tobradex 4 times a day for a week. 2 weeks later I realized the Nutracort incident was most likely the casue of this. It is 2 months later and my eye is still cloudy and really annoying.

Does anyone out there know if this will go away eventually by itself or do I need to have some special treatment done to get it back to normal?

No I have not been back to eye doctor since the first visit.


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?